# SDR WX0A2025061132456

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 35,282 hours, 20,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY EXIT LIGHT BULB INOP BY SEAT 14A. / PERFORMED EMERGENCY LIGHT OPS CHECK IAW AMM 33-51-00-7110-007-A. FOUND EMERGENCY LIGHTS TO BE WORKING. NO OTHER DEFECTS NOTED.
